Global identification of the semiparametric Box-Cox model
AbstractWe show identifiability of the Box-Cox model under restrictions that do not require the disturbance U to be independent or mean independent of the explanatory variable X. Our restrictions are on the support of the distribution of U given X.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Economics Letters.
Volume (Year): 104 (2009)
Issue (Month): 2 (August)
Contact details of provider:
Web page: http://www.elsevier.com/locate/ecolet
Identification Box-Cox regression Support conditions Structure;
Other versions of this item:
- Komunjer, Ivana, 2008. "Global Identification of the Semiparametric Box-Cox Model," University of California at San Diego, Economics Working Paper Series qt97s197d4, Department of Economics, UC San Diego.
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Komunjer, Ivana, 2008.
"Global Identification In Nonlinear Semiparametric Models,"
University of California at San Diego, Economics Working Paper Series
qt2r59d87f, Department of Economics, UC San Diego.
- Komunjer, Ivana, 2007. "Global Identification In Nonlinear Semiparametric Models," University of California at San Diego, Economics Working Paper Series qt8dk0n386, Department of Economics, UC San Diego.
- Rothenberg, Thomas J, 1971. "Identification in Parametric Models," Econometrica, Econometric Society, vol. 39(3), pages 577-91, May.
- N.E. Savin & Allan H. Würtz, 2002. "Testing the Semiparametric Box-Cox Model with Bootstrap," CAM Working Papers 2002-08, University of Copenhagen. Department of Economics. Centre for Applied Microeconometrics.
- Khazzoom, J. Daniel, 1989. "A note on the application of the nonlinear two-stage least-squares estimator to a Box-Cox-transformed model," Journal of Econometrics, Elsevier, vol. 42(3), pages 377-379, November.
- Foster A. M. & Tian L. & Wei L. J., 2001. "Estimation for the Box-Cox Transformation Model Without Assuming Parametric Error Distribution," Journal of the American Statistical Association, American Statistical Association, vol. 96, pages 1097-1101, September.
- Amemiya, Takeshi & Powell, James L., 1981. "A comparison of the Box-Cox maximum likelihood estimator and the non-linear two-stage least squares estimator," Journal of Econometrics, Elsevier, vol. 17(3), pages 351-381, December.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wendy Shamier).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.